# SDR AALA202509029501

- Difficulty date: June 20, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,549 hours, 39,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: D5713006020500
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CARCK INDICATION ON FRAME IN PASSENGER CABIN CRACK INDICATION FOUND ON HORIZONTAL FLOOR BEAM RADIUS OF THE BACKSIDE THE SPAR VERTICAL STR 4 ZONE 2 FR36 CENTER WING BOX, CRACK LENGTH 0.236 INCH. MAINTENANCE  PERFORMED PERMANENT REPAIR LOC ON HORIZONTAL FLOOR BEAM -Y254, STR 4 FR 36 CENTER WING BOX IAW EA 366035 AND DWG R57112154.
